A nonlocal elliptic equation in a bounded domain
Volume 66 / 2004
Banach Center Publications 66 (2004), 127-133
MSC: Primary 35J65.
DOI: 10.4064/bc66-0-8
Abstract
The existence of a positive solution to the Dirichlet boundary value problem for the second order elliptic equation in divergence form in a bounded domain \Omega in {\mathbb R}^n with some growth assumptions on the nonlinear terms f and g is proved. The method based on the Krasnosel'ski\uı Fixed Point Theorem enables us to find many solutions as well.